# SDR HNAA2018070600135

- Difficulty date: July 5, 2018
- Submitted: July 6, 2018
- Operation: Air carrier
- Aircraft: N691AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500860
- Aircraft time: 33,831 hours, 29,276 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ENG 1 T/R DISAGREE MESSAGE DISPLAYED ON TAKEOFF ROLL. C/W AMM 78-31-01-980-801-A. ENG 1 OR 2 REV DISAGREE MESSAGES.
